# SDR CALA0700292

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 32,765 hours, 8,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Cracked
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.012 INCH CRACK IN BELTFRAME AT STA 231, BL 0, JUST FORWARD OF FORWARD ACCESSORY DOOR CUTOUT.  THE CRACKED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW ECRA 5313-01010, REV A.
